Now that I am experiencing these side effects I now realize that I had a few last month too I just didn't realize it at the time. Last round I had horrible headaches and nausea and a few days of just feeling plain crappy. I totally thought my new glasses were to blame but now I know it was caused by a tiny white pill. I really hope that the side effects don't continue to get worse each round. Also, right now I am the lowest dose possible and after the third round the doctor is supposed to increase the dose, but as it stands right now I don't think I could tough that out. I am praying that I don't even have to make that decision.
Saturday, March 26, 2011
Clomid Can Suck It!
This is my second month taking Clomid and I am experiencing quite a few side effects. It's funny to think that such a small pill can cause such discomfort. It all started a few days ago with these awful headaches. The headaches subsided and brought bloating and abdominal pain. I was so bloated that I couldn't even zip my pants the other day. Ever since then I've been sticking to dresses and lounge pants. It literally feels like my ovaries are two large softballs hanging out in my abdomen. I just feel this constant pressure. Taking a pain reliever and taking it easy makes me feel 80% better. Curt has been extremely sweet and understanding and I've been just laying around and taking it easy.